# SDR R61A201407220910

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 2,366 hours, 1,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 12263H0561
- Condition: Failed
- Location: Cockpit
- Part time: 2,375 hours, 1,563 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 2000 FT, CAPTAINS WINDSHIELD SHATTERED. CONTROL WAS TRANSFERRED TO F/O, CAPTAIN DECLARED AN EMERGENCY AND EMERGENCY VEHICLES WERE DISPATCHED. CREW LANDED AND TAXIIED TO GATE WITHOUT INCIDENT. MAINTENANCE R & R WINDSHIELD IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
